Publications of B. Rider

Papers Published

  1. Order Statistics and Ginibre's Ensembles, Journal of Statistical Physics, vol. 114 no. 3/4 (2004), pp. 1139-1149
  2. Fluctuations in the Thermodynamic Limit of Focussing Cubic Schr{\"o}dinger, Journal of Statistical Physics, vol. 113 no. 3/4 (2003), pp. 575-594
  3. A Limit Theorem at the edge of a non-Hermitian Random Matrix Ensemble, Journal of Physics A: Mathematical and General (36) 3401-3409 (2003).
  4. Brownian Motion with Restoring Drift: Micro-canonical Ensemble and Thermodynamic Limit, Communications in Math Physics, (231) 463-480, (2002).
  5. On the $\infty$-Volume Limit of Focussing Cubic Schr{\"o}dinger, Communications on Pure and Applied Mathematics, (55) 1231-1248 (2002).

Papers Accepted

  1. Deviations from the Circular Law, Probability Theory and Related Fields , accepted 2004
  2. with Shmuel Friedland and Ofer Zeitouni, Concentration of Permanent Estimators for Certain Large Matrices, Annals of Applied Probability , accepted 2003

Papers Submitted

  1. with Jos{\'e} Ram{\'\i}rez, Stochastic models for chemical-mechanical polishing , submitted 2003

Preprints

  1. with S. Cambronero, J. Ram{\'\i}rez, On the ground state eigenvalue of a random Hill's equation (2003)